# SDR DALA2017080305956

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 760-775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY,  CORROSION FOUND ON STRINGER 22L AT BS 760 - 775.  FOUND TO BE OUT OF LIMITS.  REPAIRED THE STRINGER IAW SRM 53-00-03, REPAIR 1.
